MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number PS210-030S
Medical Device Problem Codes Fire (1245); Arcing of Electrodes (2289)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a generator.It was reported that the handpiece made an arching and flaming from the tip of the blade ( the set up was 6-6).The doctor decided not to use the handpiece, requested for a regular cautery as she was almost done dissecting the breast. a new cautery machine was wheeled in to the room, new cautery pencil opened.The defective handpiece was removed from the field, cleaned with isowipe. no harm or burn on the patient.

Brand Name
PLASMABLADE 3.0S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key12673129
Report Number1226420-2021-00135
Device Sequence Number19965954
Product Code GEI
UDI-Device Identifier00643169617148
UDI-Public00643169617148
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Model NumberPS210-030S
Device Catalogue NumberPS210-030S
Device Lot Number0219952844
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR